BibTeX record journals/isci/Chen15a

download as .bib file

@article{DBLP:journals/isci/Chen15a,
  author    = {Ting{-}Yu Chen},
  title     = {An interval type-2 fuzzy {LINMAP} method with approximate ideal solutions
               for multiple criteria decision analysis},
  journal   = {Inf. Sci.},
  volume    = {297},
  pages     = {50--79},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.ins.2014.10.054},
  doi       = {10.1016/j.ins.2014.10.054},
  timestamp = {Fri, 30 Nov 2018 13:23:57 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/isci/Chen15a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics